Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 398473, 4 pages
http://dx.doi.org/10.1155/2013/398473
Research Article

Multidecompositions of the Balanced Complete Bipartite Graph into Paths and Stars

Department of Information Technology, Ling Tung University, Taichung 40852, Taiwan

Received 30 December 2012; Accepted 30 January 2013

Academic Editors: C. da Fonseca, L. Feng, A. P. Godbole, E. Kiliç, E. Manstavicius, and S. Zhou

Copyright © 2013 Hung-Chih Lee and Yen-Po Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hung-Chih Lee and Yen-Po Chu, “Multidecompositions of the Balanced Complete Bipartite Graph into Paths and Stars,” ISRN Combinatorics, vol. 2013, Article ID 398473, 4 pages, 2013. doi:10.1155/2013/398473